# SDR VNAA2015032100025

- Difficulty date: March 21, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 27,036 hours, 27,097 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H29X9015
- Part serial: 42365552
- Condition: Failed
- Location: Mlg
- Part time: 181 hours, 175 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT INSPECTION, CREW REPORTED TREAD SEPARATION FROM RT INBD MAIN TIRE. MAINTENANCE INSPECTED AND R & R NR 3 AND NR 4 MAIN WHEEL ASSEMBLIES.  MAINTENANCE ALSO R & R THE FOLLOWING DUE TO DAMAGE CAUSED BY THE TREAD SEPARATION FROM THE NR 3 TIRE: RT INBD FLAP, RT MLG DOOR PUSH / PULL ROD, RT INBD BRAKE LINE SWIVEL ASSY AND ADJACENT BAND CLAMP AND RT WING LOWER T/E FLAP SEAL.  MAINTENANCE PERFORMED CHECKS AND ACFT RELEASED FOR SERVICE.  ALL WORK ACCOMPLISHED BY MAINTENANCE IAW AMM.
